The Stacks Project


Bibliography item: Matlis

authorMatlis, Eben
titleThe higher properties of $R$-sequences
year1978
typearticle
urlhttp://dx.doi.org/10.1016/0021-8693(78)90176-X
journalJ. Algebra
number1
volume50
pages77–112

BibTeX code

You can use the following code to cite this item yourself.

@article{Matlis,
  author = {Matlis, Eben},
  title = {The higher properties of {$R$}-sequences},
  year = {1978},
  url = {http://dx.doi.org/10.1016/0021-8693(78)90176-X},
  journal = {J. Algebra},
  number = {1},
  volume = {50},
  pages = {77--112},
}